# SDR SWAA2018082724597

- Difficulty date: August 3, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 42,017 hours, 25,068 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Part number: 147A0000
- Condition: Corroded
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBOARD SPLICE CORRODED AT BS 887.  R&R TEE ASSEMBLY PER SRM.
